# SDR MALA110239

- Difficulty date: October 14, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 9,404 hours, 6,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280 BULKHEAD CORRODED ON LT SIDE OF FLT DECK ENTRANCE ON UPPER SIDE OF 280 BEAM, MARKED DOT 68A006.  REMOVED 3 BLIND RIVETS TO FACILITATE THE REMOVAL OF CORROSION.  REMOVED CORROSION FROM STA 280 BULKHEAD IAW SRM 51-21-06.  UT INSPECTION SHOWED A MATERIAL LOSS OF .001 USING UT TESTER AAR 521401 DUE DATE 04/11/12.  REMAINING MATERIAL IS WITHIN LIMITS IAW SRM 53-00-00.  REMAINING MATERIAL IS .031.  REINSTALLED 3 BLIND RIVETS PN CR3223-5-2.  TAG NR B84867 IAW SRM 51-42-00.  REAPPLIED FINISH TO AREA IAW SRM 51-21-16.
